# SDR A6WA2019040446528

- Difficulty date: March 31, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 43,575 hours, 42,061 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE AIRCRAFT EXPERIENCED AN UN-COMMANDED YAW MOTION. THE FLIGHT CREW REFERENCED THE QRH, STABILIZED THE AIRCRAFT, CONTACTED ATC AND DISPATCH, DECLARED AN EMERGENCY AND DIVERTED.
